| Model Number |
RA002-4545SLR |
| Medical Device Problem Codes |
Break (1069); Degraded (1153); Structural Problem (2506); Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.Evaluation was performed by newcastle engineering lab.The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination of the rod, the retrieval center found the rod exerted no force during force testing.Additionally, the rod was reported to have been pistoning and the drive pin was broken.The o-ring seal was reported to have been very badly damaged, misshapen, and copious black debris was noted.The radial bearing was found to be broken and seized to the magnet.The lead screw was also seized inside the extending bar.No additional information is available.
Event or Problem Description
No additional information provided.